# SDR USAA2012042400007

- Difficulty date: April 23, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 43,951 hours, 16,340 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: A2527576120400
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR ASSIST HANDLE HAS PIECE MISSING.  REMOVED AND REPLACED ASSIST HANDLE AS REQUIRED.
